Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 78, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 5, 2016, 4:30 PM MDT for 4 counties in Nebraska. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 4:30 PM MDT (22:30 UTC)
- Expired
- Jul 5, 2016, 5:30 PM MDT
- In force
- 60 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:37 PM MDT | HAIL 0.5 | Scottsbluff, NE | DIME SIZED HAIL AT THE TV STATION IN TOWN |
| Jul 5, 4:37 PM MDT | HAIL 0.75 | 3 Nw Scottsbluff, NE | |
| Jul 5, 4:39 PM MDT | HAIL 0.25 | 3 Nw Scottsbluff, NE | MAINLY PEA SIZED WITH SOME A BIT LARGER |
| Jul 5, 4:46 PM MDT | HAIL 0.5 | 2 Ne Scottsbluff, NE | DIME SIZED HAIL TOO. |
| Jul 5, 4:48 PM MDT | HAIL 1.5 | 3 N Scottsbluff, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2520 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064
WUUS55 KCYS 052230
SVRCYS
NEC013-123-157-165-052330-
/O.NEW.KCYS.SV.W.0078.160705T2230Z-160705T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 430 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SCOTTSBLUFF...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SCOTTSBLUFF AIRPORT AROUND 440 PM MDT.
LAKE MINATARE CAMPGROUND AND LAKE MINATARE AROUND 455 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4182 10375 4189 10377 4212 10331 4181 10316
TIME...MOT...LOC 2230Z 255DEG 22KT 4187 10370
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
189
WWUS55 KCYS 052250
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT TUE JUL 5 2016
NEC013-123-157-165-052330-
/O.CON.KCYS.SV.W.0078.000000T0000Z-160705T2330Z/
MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-
450 PM MDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN MORRILL...SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS
BLUFF AND SOUTHWESTERN BOX BUTTE COUNTIES...
AT 449 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE MINATARE
CAMPGROUND...OR 7 MILES NORTHEAST OF SCOTTSBLUFF...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MORRILL...SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF
AND SOUTHWESTERN BOX BUTTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4182 10361 4195 10365 4212 10331 4181 10316
TIME...MOT...LOC 2249Z 253DEG 24KT 4191 10353
HAIL...1.00IN
WIND...60MPH
$$
RUBIN874
WWUS55 KCYS 052300
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT TUE JUL 5 2016
NEC013-123-157-165-052330-
/O.CON.KCYS.SV.W.0078.000000T0000Z-160705T2330Z/
MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-
500 PM MDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN MORRILL...SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS
BLUFF AND SOUTHWESTERN BOX BUTTE COUNTIES...
AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
MINATARE... OR 13 MILES NORTHEAST OF SCOTTSBLUFF...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MORRILL...SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF
AND SOUTHWESTERN BOX BUTTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4182 10350 4198 10359 4212 10331 4181 10316
TIME...MOT...LOC 2300Z 247DEG 24KT 4195 10342
HAIL...1.00IN
WIND...60MPH
$$
RUBIN758
WWUS55 KCYS 052324
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT TUE JUL 5 2016
NEC013-123-157-165-052333-
/O.EXP.KCYS.SV.W.0078.000000T0000Z-160705T2330Z/
MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-
524 PM MDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORRILL...
SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF AND SOUTHWESTERN BOX
BUTTE COUNTIES WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4182 10350 4198 10359 4212 10331 4181 10316
TIME...MOT...LOC 2320Z 255DEG 22KT 4195 10342
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:30 PM MDT, 1 hour earlier.
Area forecast discussion, Jul 5, 3:30 PM MDT, 1 hour before
Area Forecast Discussion
National Weather Service Cheyenne WY
330 PM MDT TUE JUL 5 2016
.SHORT TERM...(This evening through Thursday night)
Issued at 320 PM MDT Tue Jul 5 2016
Scattered showers and t-storms have developed this afternoon as
expected. So far, gusty winds of 35-45 mph have been observed
with a few stronger storms near the Colorado border and out west.
Wouldn't be surprised if a few storms are dropping small hail as
well, along with brief moderate rain. Forecast for the remainder
of today remains on track from the earlier update.
The main focus for the rest of the short term will be fire weather
concerns for tomorrow. Forecast soundings show deep mixing of 30-35
kts at the top of the mixed layer to the sfc, with humidities
dropping into the low to mid teens, mainly across southeast Wyoming.
Some questions are certainly in play though, namely whether the sfc
front from today is pushed far enough east tomorrow due to lee
troughing for dry downslope winds to take over the plains.
Additionally, increasing cloud cover through the afternoon
could perhaps prevent sfc dew points from dropping too much.
However, should be plenty of mostly clear skies early in the day to
promote deep mixing of both stronger gusts and dry air.
With fuels in the yes category for FWZ 301 and 310, went ahead with
a Fire Weather Watch for these zones. Within the belt of higher mid
and upper moisture (and stronger PVA from a shortwave trough moving
across the northern plains) spanning from northern Carbon County
into the northern Nebraska panhandle, could also see a few t-storms
develop in the afternoon as well. Again, think a few high-based
wind producers and perhaps small hail will be possible. Wetting
rains will be questionable.
Dry and more stable conditions still look probable for Thursday so
kept it relatively dry.
.LONG TERM...(Friday through Monday)
Issued at 320 PM MDT Tue Jul 5 2016
Heights rise on Friday as a shortwave ridge aloft builds overhead
in advance of deepening upper trough over the Pacific Northwest.
Highs will be seasonally normal with just a slight chance of
convection mainly along the Laramie Range during the aftn.
Southwesterly flow aloft begins to strengthen by late Sat. Breezy
southwest winds will develop for areas to the west of the Laramie
Range as sfc pressure falls occur over northeast Wyoming.
Abnormally strong upper low is still progged to swing across
western Montana on Sunday. The winds will increase over all of
southeast Wyoming and with min RH values around 15 percent, could
be looking at a pretty critical fire weather day. Fropa occurs on
Monday morning with a cooler and breezy conditions prevailing
through the day. Convective chances look really slim on Sunday-
Monday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1154 AM MDT Tue Jul 5 2016
VFR conditions through the taf period. Isolated to scattered
showers and thunderstorms will develop this afternoon from LAR to
SNY. Gusty winds and brief heavy rain will be the main threats.
Southwesterly winds will gust to 20-25 kts for areas along and
west of the Laramie Range.
&&
.FIRE WEATHER...
Issued at 301 PM MDT Tue Jul 5 2016
Critical fire weather conditions are possible on Wednesday for
portions of southeast Wyoming, especially FWZ 301 and 310 where
fuels are critical. Issued a fire weather watch for these zones
due to expected westerly winds gusting around 30mph combined with
humidities dropping into the low teens. A weak front moves through
Thursday morning which will help keep critical conditions at bay
for Thursday-Friday. Critical fire conditions look increasingly
probable to return again next weekend.
&&
.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from Wednesday afternoon through Wednesday
evening for WYZ301-310.
NE...None.
&&
SHORT TERM...RJM
LONG TERM...ZF
AVIATION...ZF
FIRE WEATHER...RJMHazardous weather outlook, Jul 5, 4:21 AM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 421 AM MDT TUE JUL 5 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>119-061100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 421 AM MDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING. A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE SOME GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE NEBRASKA PANHANDLE WEDNESDAY. A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 5, 2:14 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
214 PM MDT TUE JUL 5 2016
WYZ109-052100-
CENTRAL CARBON COUNTY WY-
214 PM MDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CARBON COUNTY UNTIL
300 PM MDT...
AT 214 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF CRESTON JUNCTION...OR 14 MILES SOUTHWEST OF RAWLINS...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RAWLINS AROUND 245 PM MDT.
SINCLAIR AROUND 250 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 201 AND
225.
LAT...LON 4166 10751 4175 10750 4198 10720 4172 10698
4163 10752 4165 10754
TIME...MOT...LOC 2014Z 242DEG 26KT 4170 10749
RUBINSpecial weather statement, Jul 5, 2:36 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
236 PM MDT TUE JUL 5 2016
NEZ020-021-054-055-052100-
MORRILL NE-CHEYENNE NE-KIMBALL NE-BANNER NE-
236 PM MDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEYENNE...SOUTHEASTERN
BANNER...SOUTH CENTRAL MORRILL AND NORTHEASTERN KIMBALL COUNTIES
UNTIL 300 PM MDT...
AT 236 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF REDINGTON
TO NEAR DIX TO 6 MILES SOUTHEAST OF KIMBALL AIRPORT...AND MOVING EAST
AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
POTTER AROUND 300 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 25 AND
50.
LAT...LON 4149 10295 4129 10304 4110 10313 4111 10363
4129 10357 4146 10335
TIME...MOT...LOC 2036Z 267DEG 31KT 4143 10332 4130 10350 4113 10358
RUBINSpecial weather statement, Jul 5, 2:58 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT TUE JUL 5 2016
NEZ021-055-052145-
MORRILL NE-CHEYENNE NE-
258 PM MDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEYENNE AND
SOUTHEASTERN MORRILL COUNTIES UNTIL 345 PM MDT...
AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF POTTER...OR 17 MILES NORTHWEST OF SIDNEY...MOVING
EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DALTON AND GURLEY AROUND 315 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 37 AND
48.
LAT...LON 4120 10336 4142 10332 4152 10264 4140 10263
4139 10261 4114 10261
TIME...MOT...LOC 2058Z 267DEG 35KT 4130 10321
RUBINSpecial weather statement, Jul 5, 3:47 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MDT TUE JUL 5 2016 WYZ106-115>117-052230- SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- LARAMIE VALLEY WY- 347 PM MDT TUE JUL 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL 430 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOSLER...OR 17 MILES NORTH OF LARAMIE...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BALDY PEAK AROUND 405 PM MDT. LAT...LON 4153 10569 4165 10571 4171 10530 4143 10529 TIME...MOT...LOC 2147Z 267DEG 19KT 4156 10562 RUBIN
Special weather statement, Jul 5, 4:05 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 405 PM MDT TUE JUL 5 2016 NEZ019-020-WYZ108-052245- SCOTTS BLUFF NE-BANNER NE-GOSHEN COUNTY WY- 405 PM MDT TUE JUL 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANNER... SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 445 PM MDT... AT 405 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA GRANGE...OR 25 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BANNER...SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES. LAT...LON 4161 10422 4175 10423 4183 10377 4150 10375 TIME...MOT...LOC 2205Z 269DEG 21KT 4168 10409 RUBIN
Special weather statement, Jul 5, 4:26 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 426 PM MDT TUE JUL 5 2016 NEZ019-021-096-052315- MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE- 426 PM MDT TUE JUL 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRILL... SOUTHEASTERN SIOUX AND NORTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 515 PM MDT... AT 426 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SCOTTS BLUFF NATIONAL MONUMENT...OR NEAR SCOTTSBLUFF...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... TERRYTOWN AROUND 430 PM MDT. SCOTTSBLUFF AND GERING AROUND 435 PM MDT. SCOTTSBLUFF AIRPORT AROUND 445 PM MDT. MINATARE AROUND 450 PM MDT. LAKE MINATARE CAMPGROUND AND LAKE MINATARE AROUND 500 PM MDT. LAT...LON 4182 10378 4189 10380 4205 10346 4181 10336 TIME...MOT...LOC 2226Z 256DEG 21KT 4187 10373 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:36 PM MDT | Special Weather Statement | CYS | Cheyenne | 24 min |
| Jul 5, 2:58 PM MDT | Special Weather Statement | CYS | Cheyenne | 47 min |
| Jul 5, 4:05 PM MDT | Special Weather Statement | CYS | Banner | 40 min |
| Jul 5, 4:26 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 49 min |
| Jul 5, 4:40 PM MDT | Special Weather Statement | CYS | Banner | 50 min |
| Jul 5, 5:05 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
| Jul 5, 5:10 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 50 min |
| Jul 5, 5:40 PM MDT | Special Weather Statement | CYS | Box Butte | 65 min |
| Jul 5, 5:53 PM MDT | Special Weather Statement | CYS | Kimball | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.